# SDR FDEA201006081868

- Difficulty date: June 8, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311N503635
- Condition: Damaged
- Location: Nr 2 Pylon
- Part time: 21,903 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF NR2 PYLON OTBD SKIN 1EA NUTPLATE HOLE IN LOWER SPAR IN THE PRECOOLER CUTOUT AREA FOUND ELONGATED COMPLIED WITH EA F-5450-139153 "NACELLES/PYLONS - ELONGATED HOLE IN PYLON LOWER SPAR" DATED 05/21/10. CONSIDERED "MAJOR REPAIR" IAW EA MAJOR REPAIR.
